# SDR 2A6D20250502001

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N11UQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8053
- Aircraft time: 8,923 hours, 12,837 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,538 hours, 11,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Condition: Chafed
- Location: Zone 200
- Part time: 8,923 hours, 12,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGING- TOOL DAMAGE WAS DISCOVERED ON THE LH SIDE OF THE TRANSMISSION DECK. THE DEPTH IS APPROXIMATELY 0.026". THE MAXIMUM APPROXIMATE LENGTH IS .6 AND WIDTH IS 0.85".
